Alert archive / Ohio / Low Water Advisories in 2007
Low Water Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this low water advisory at Feb 3, 2007, 5:02 PM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2007, 5:02 PM EST (22:02 UTC)
- Expired
- Feb 4, 2007, 3:30 AM EST
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Feb 3, 3:15 PM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Feb 3, 3:15 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EST SAT FEB 3 2007 .SHORT TERM (TONIGHT THRU MONDAY)... COMPLICATED SITUATION SETTING UP FOR THE SHORT TERM. REALLY THIS HAS ALREADY BEEN COVERED IN PREVIOUS DISCUSSIONS BUT THE PROBLEMS REMAIN. STARTING WITH THE LAKE EFFECT TONIGHT...THE ARCTIC FRONT IS MOVING THROUGH THE AREA AT THIS TIME. AIRMASS ABOVE 5KFT IS DRY AND AT CURRENT AND FCST TEMPS...NOT ALOT OF MOISTURE TO WORK WITH. YET THE QUICKLY FREEZING LAKE SHOULD STILL PROVIDE ENOUGH MOISTURE FOR LAKE EFFECT SNOW SHOWERS AND SQUALLS...HOWEVER WE WILL NEED TO GET THE BANDS ONSHORE. CURRENT NAM12 AND BUFKIT SUGGEST THE BANDS INVOLVE THE IMMEDIATE LAKESHORE AND INLAND NORTHEAST ERIE COUNTY ON AND OFF TONIGHT AND SUNDAY...WITH THE BULK OF THE SNOW FALLING EAST OF THE AREA. THIS IS A CLOSE CALL AS 5 OR 10 DEGREES DIFFERENCE IN WINDS WOULD HAVE A MAJOR DIFFERENCE IN THE SNOWFALL. FOLLOWED THE NAM12 FOR THE NEXT 24 HOURS FOR ADDED PRECISION IN PLACING SNOW BANDS AND CLOUDS IN GRAPHICS. FOR ACCUMS WILL GO WITH 2 TO 4 OVERNIGHT AND ANOTHER 2 TO 4 INCHES SUNDAY WITH AN EXPECTED 24 HOUR TOTAL OF 8 INCHES. SUNDAY NIGHT NAM12 SHOWS ANOTHER IMPULSE MOVING THROUGH AND BEHIND IT WINDS TURN MORE WNW SO BLV THE SNOW CONTINUES THROUGH THE NIGHT AND INTO EARLY MONDAY AT LEAST. WILL CONTINUE WITH THE WARNING THROUGH THAT PERIOD AS WELL WITH AN EXPECTED ACCUM 4 TO 6 INCHES SUNDAY NIGHT. FOR THE REST OF THE SNOWBELT WILL NEED TO CHANGE THE WIND CHILL ADVSRY TO A WINTER WEATHER ADVISORY DUE TO LOW WIND CHILL VALUES COMBINED WITH BLOWING AND DRIFTING SNOW. WILL INCLUDE 1 TO LOCALLY 3 THERE IN CASE WINDS VEER ENOUGH TO BRING SOME SNOW FURTHER ONSHORE. SNOW COVER IN THE SNOWBELT IS BETWEEN 6 AND 20 INCHES OR SO AND WINDS WILL CAUSE PROBLEMS. SUNDAY WINDS SHOULD BACK OFF ENOUGH TO FALL BACK TO A WIND CHILL ADVSRY. ELSEWHERE GIVEN THE LACK OF SNOW PACK WILL LEAVE WIND CHILL ADVSRY IN EFFECT AS THE SNOW AND LOW VSBYS ASSOCD WITH THE ARCTIC FRONT WILL DCRS. AWAY FROM THE SNOW BELT FOR TONIGHT WILL GO WITH SCATTERED SNOW SHOWERS EARLY FOLLOWED BY FLURRIES AS MOST OF THE LAKE MICHIGAN MOISTURE WILL REMAIN NORTH OF THE AREA. SUNDAY THROUGH MONDAY INCLUDED CHC POPS. PREFERED THE COLDER GUIDANCE WITH WAS NGM MOS NUMBERS FOR LOWS AND MAV NUMBERS FOR HIGHS. && .LONG TERM (TUESDAY THRU SATURDAY)... BASICALLY THE LONG TERM PATTERN REMAINS MUCH BELOW NORMAL ALTHOUGH THERE IS SOME MODERATING LATE WEEK. PATTERN REMAINS FAIRLY STAGNANT WITH ARCTIC HIGH PRESSURE TO OUR WEST AND NORTHWEST. THIS WILL CONTINUE TO FUNNEL COLD AIR INTO THE REGION THROUGH THE WEEK. THIS ON BALANCE WILL KEEP SNOW SHOWERS SE OF THE LAKE. ELSEWHERE THE DRY ARCTIC HIGH WILL DOMINATE THE REMAINDER OF THE AREA AND PROVIDE MOSTLY DRY CONDITIONS. && .AVIATION(18Z-18Z)... COLD FRONT BEARING DOWN ON WESTERN OHIO AT THIS TIME. SOME LIGHT SNOW WAS BEING PRODUCED JUST AHEAD OF THE FRONT. WILL DROP CEILINGS AND VISIBILITIES TO MVFR JUST AHEAD OF AND BEHIND THE FRONT FOR SEVERAL HOURS AND THEN GRADUALLY SCATTER OUT CLOUDS FROM WEST TO EAST TONIGHT. EXCEPTION WILL BE ERIE WHERE I AM ANTICIPATING A LAKE EFFECT SNOW BAND TO DEVELOP RIGHT ALONG THE LAKE SHORE INTO ERIE AIRPORT AFTER 00Z THIS EVENING. THE BAND COULD WAVER NORTH AND SOUTH THROUGH THE NIGHT INTO TOMORROW MORNING. OTHER PROBLEM TO DEAL WITH IS THE STRONG GUSTY WINDS. WILL TAKE THEM UP TO BETWEEN 20 AND 25 SUSTAINED WITH GUSTS TO 30 OVER ALL AREAS. WILL GO SLIGHTLY HIGHER AT ERIE DUE TO STRONGER WINDS OVER THE LAKE. BLIZZARD LIKE CONDITIONS CAN BE EXPECTED AT ERIE WITH FALLING AND SIGNIFICANT BLOWING AND DRIFTING OF THE SNOW. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...GALE WARNING IN EFFECT THROUGH SUNDAY MORNING. OHZ012>014-89...WINTER WEATHER ADVISORY TONIGHT. WIND CHILL ADVISORY SUNDAY THROUGH MONDAY NOON. OHZ003-006>011-017>23-027>033-036>038-047...WIND CHILL ADVISORY TONIGHT THROUGH MONDAY NOON. PA...GALE WARNING IN EFFECT THROUGH SUNDAY MORNING. PAZ001-002...WINTER STORM WARNING TONIGHT THROUGH MONDAY NOON. PAZ003...WINTER WEATHER ADVISORY TONIGHT. WIND CHILL ADVISORY SUNDAY THROUGH MONDAY NOON. && SHORT TERM...TK LONG TERM...TK AVIATION...LOMBARDY
Hazardous weather outlook, Feb 3, 5:23 AM EST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 523 AM EST SAT FEB 3 2007 OHZ003-006>011-017>023-027>033-036>038-047-041030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 523 AM EST SAT FEB 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT AN ARCTIC COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION THIS AFTERNOON. VERY COLD AIR AND STRONG WINDS BEHIND THE FRONT WILL COMBINE TO PRODUCE DANGEROUS WIND CHILLS. WIND CHILLS TONIGHT WILL BE BETWEEN 10 AND 20 DEGREES BELOW ZERO. IN ADDITION...SCATTERED SNOW SHOWERS ALONG WITH BLOWING AND DRIFTING SNOW ARE LIKELY THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY COLD TEMPERATURES AND DANGEROUS WIND CHILLS WILL CONTINUE THROUGH THE MIDDLE PART OF THE WEEK. LOWS TEMPERATURES WILL BE IN THE SINGLE DIGITS ABOVE AND BELOW ZERO WITH WIND CHILLS FREQUENTLY 10 DEGREES BELOW ZERO OR COLDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OHZ012>014-089-PAZ001>003-041030- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 523 AM EST SAT FEB 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT AN ARCTIC COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION THIS AFTERNOON. VERY COLD AIR AND STRONG WINDS BEHIND THE FRONT WILL COMBINE TO PRODUCE DANGEROUS WIND CHILLS. WIND CHILLS TONIGHT WILL BE BETWEEN 10 AND 20 DEGREES BELOW ZERO. IN ADDITION...LAKE EFFECT SNOW SHOWERS WILL DEVELOP LATER TONIGHT AND CONTINUE THROUGH TONIGHT. LOCALLY HEAVY SNOW IS POSSIBLE ALONG WITH CONSIDERABLE BLOWING AND DRIFTING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO MONDAY. SIGNIFICANT ACCUMULATIONS ARE POSSIBLE...ESPECIALLY SUNDAY AND SUNDAY NIGHT. COLD TEMPERATURES AND DANGEROUS WIND CHILLS WILL CONTINUE THROUGH THE MIDDLE PART OF THE WEEK. LOWS TEMPERATURES WILL BE IN THE SINGLE DIGITS ABOVE AND BELOW ZERO WITH WIND CHILLS FREQUENTLY OF 10 BELOW ZERO OR COLDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-041030- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 523 AM EST SAT FEB 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS ARE EXPECTED ON LAKE ERIE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GALE FORCES WINDS WILL GRADUALLY DIMINISH ON LAKE ERIE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KUBINA
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 3:40 AM EST | Wind Chill Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 3 days |
| Feb 3, 3:27 PM EST | Winter Weather Advisory | CLE | Ashtabula, Geauga, Lake | 12 hr |
| Feb 3, 3:27 PM EST | Winter Storm Warning | CLE | Erie | 44 hr |
Nearby
Low Water Advisories in Ohio, 2007Every low water advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.